MathSciNet Relay Station
MathSciNet bibliographic data
MR379894 (52 #799) 32C45
Karras, Ulrich Klassifikation $2$-dimensionaler Singularitäten mit auflösbaren lokalen Fundamentalgruppen. (German) Math. Ann. 213 (1975), 231–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement